# SDR FDEA201002260538

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 284N17135
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - DURING INSTALLATION LINING SUPPORT ANGLE AT BS 1440 RT SIDE FOUND CRACK.  CRACKED LINING SUPPORT ANGLE AT BS 1440 RT SIDE R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
